Timolo eye drops

Does anyone experience lower heart rate with the eye drop timolo used for glaucoma even with a pacemaker ,.


3 Comments

Timolol?

by AgentX86 - 2019-12-02 14:17:33

It's apparently a beta blocker, so an interaction with other beta blockers wouldn't be surprising. Make sure her cardiologist/EP knows she's taking it.

ask your doctor

by Tracey_E - 2019-12-03 13:41:02

The pacer is a computer so how fast it paces is determined by the settings. It doesn't know or care what meds we are on, if it's set to not let us get below 60, we won't get below 60. 

The pacing rate isn't the issue

by AgentX86 - 2019-12-03 17:25:59

Beta blockers (and calcium channel blockers) effect the rate at which the pacing impulses are transmitted across the heart. They also tend to relax blood vessels, thus drop blood pressure. Otherwise, there would be no need for us to be on beta blockers at all. Two, beta blockers are bound to interact somewhat. His doctors (both EP and ophthalmologist) need to know this.

You know you're wired when...

You can proudly say you’re energy efficient.

Member Quotes

Your anxiety is normal. It takes some of us a little time to adjust to the new friend. As much as they love you, family and friends without a device just cannot understand the adjustment we go through. That is why this site is so valuable.